Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 40, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 11, 2015, 8:35 PM CDT for Clark County, Scotland County, Missouri; Van Buren County, Iowa. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 8:35 PM CDT (01:35 UTC)
- Expired
- Jun 11, 2015, 9:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Van Buren County, IA, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 176 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 8:25 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
458
WUUS53 KDVN 120135
SVRDVN
IAC177-MOC045-199-120230-
/O.NEW.KDVN.SV.W.0040.150612T0135Z-150612T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
835 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VAN BUREN COUNTY IN SOUTHEASTERN IOWA...
SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
CLARK COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 930 PM CDT
* AT 834 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF LAKE SUNDOWN TO NEAR LANCASTER
TO NEAR GREENTOP...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KAHOKA...MEMPHIS...KEOSAUQUA...MILTON...WYACONDA...CANTRIL...
RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...LEANDO...DOUDS...
DOUDS/LEANDO...GREENSBURG...CRAWFORD...ARBELA...MOUNT STERLING...
AZEN...MEMPHIS MEMORIAL AIRPORT AND BIBLE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4059 9235 4060 9218 4090 9218 4090 9207
4042 9171 4025 9174 4026 9195 4030 9195
4030 9235
TIME...MOT...LOC 0134Z 273DEG 28KT 4072 9263 4047 9254 4028 9260
HAIL...<.75IN
WIND...60MPH
$$
ERVIN6 follow-up statements
645
WWUS53 KDVN 120141
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
841 PM CDT THU JUN 11 2015
IAC177-MOC045-199-120230-
/O.CON.KDVN.SV.W.0040.000000T0000Z-150612T0230Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
841 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WESTERN VAN BUREN...SCOTLAND AND WESTERN CLARK COUNTIES...
AT 841 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF BLOOMFIELD TO NEAR LANCASTER TO NEAR
GREENTOP...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KAHOKA...MEMPHIS...KEOSAUQUA...MILTON...WYACONDA...CANTRIL...
RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...LEANDO...DOUDS...
DOUDS/LEANDO...GREENSBURG...CRAWFORD...ARBELA...MOUNT STERLING...
AZEN...MEMPHIS MEMORIAL AIRPORT AND BIBLE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4059 9235 4060 9218 4090 9218 4090 9207
4042 9171 4025 9174 4026 9195 4030 9195
4030 9235
TIME...MOT...LOC 0141Z 272DEG 30KT 4073 9254 4047 9249 4028 9257
HAIL...<.75IN
WIND...60MPH
$$
ERVIN166
WWUS53 KDVN 120152
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
852 PM CDT THU JUN 11 2015
IAC177-MOC045-199-120230-
/O.CON.KDVN.SV.W.0040.000000T0000Z-150612T0230Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
852 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WESTERN VAN BUREN...SCOTLAND AND WESTERN CLARK COUNTIES...
AT 851 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLOOMFIELD TO DOWNING TO 7 MILES SOUTHEAST OF
GREENTOP...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTING DAMAGING WINDS NEAR KIRKSVILLE.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KAHOKA...MEMPHIS...KEOSAUQUA...MILTON...WYACONDA...CANTRIL...
RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...LEANDO...DOUDS...
DOUDS/LEANDO...GREENSBURG...CRAWFORD...ARBELA...MOUNT STERLING...
AZEN...MEMPHIS MEMORIAL AIRPORT AND BIBLE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4059 9235 4060 9218 4090 9218 4090 9207
4042 9171 4025 9174 4026 9195 4030 9195
4030 9235
TIME...MOT...LOC 0151Z 272DEG 30KT 4073 9244 4047 9239 4028 9246
HAIL...<.75IN
WIND...60MPH
$$
ERVIN549
WWUS53 KDVN 120158
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
858 PM CDT THU JUN 11 2015
IAC177-MOC045-199-120230-
/O.CON.KDVN.SV.W.0040.000000T0000Z-150612T0230Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
858 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WESTERN VAN BUREN...SCOTLAND AND WESTERN CLARK COUNTIES...
AT 858 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLOOMFIELD TO NEAR DOWNING TO 7 MILES WEST OF
GREENSBURG...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KAHOKA...MEMPHIS...KEOSAUQUA...MILTON...WYACONDA...CANTRIL...
RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...LEANDO...DOUDS...
DOUDS/LEANDO...GREENSBURG...CRAWFORD...ARBELA...MOUNT STERLING...
AZEN...MEMPHIS MEMORIAL AIRPORT AND BIBLE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4059 9235 4060 9218 4090 9218 4090 9207
4042 9171 4025 9174 4026 9195 4030 9195
4030 9235
TIME...MOT...LOC 0158Z 272DEG 30KT 4072 9233 4046 9228 4027 9236
HAIL...<.75IN
WIND...60MPH
$$
ERVIN202
WWUS53 KDVN 120205
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
905 PM CDT THU JUN 11 2015
IAC177-MOC045-199-120230-
/O.CON.KDVN.SV.W.0040.000000T0000Z-150612T0230Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
905 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WESTERN VAN BUREN...SCOTLAND AND WESTERN CLARK COUNTIES...
AT 905 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MILTON TO MEMPHIS TO NEAR GREENSBURG...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KAHOKA...MEMPHIS...KEOSAUQUA...MILTON...WYACONDA...CANTRIL...
RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...LEANDO...DOUDS...
DOUDS/LEANDO...GREENSBURG...CRAWFORD...ARBELA...MOUNT STERLING...
AZEN...MEMPHIS MEMORIAL AIRPORT AND BIBLE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4059 9235 4060 9218 4090 9218 4090 9207
4042 9171 4025 9174 4026 9195 4030 9195
4030 9235
TIME...MOT...LOC 0205Z 272DEG 33KT 4072 9225 4046 9220 4027 9228
HAIL...<.75IN
WIND...60MPH
$$
ERVIN838
WWUS53 KDVN 120212
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
912 PM CDT THU JUN 11 2015
IAC177-MOC045-199-120230-
/O.CON.KDVN.SV.W.0040.000000T0000Z-150612T0230Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
912 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WESTERN VAN BUREN...SCOTLAND AND WESTERN CLARK COUNTIES...
AT 912 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MILTON TO NEAR MEMPHIS TO NEAR GREENSBURG...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KAHOKA...MEMPHIS...KEOSAUQUA...MILTON...WYACONDA...CANTRIL...
RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...LEANDO...DOUDS...
DOUDS/LEANDO...GREENSBURG...ARBELA...MOUNT STERLING...AZEN...MEMPHIS
MEMORIAL AIRPORT...BIBLE GROVE AND LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4048 9226 4060 9218 4090 9218 4090 9207
4042 9171 4025 9174 4026 9195 4030 9195
4030 9235
TIME...MOT...LOC 0212Z 272DEG 33KT 4072 9213 4045 9208 4026 9216
HAIL...<.75IN
WIND...60MPH
$$
ERVIN208
WWUS53 KDVN 120226
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 PM CDT THU JUN 11 2015
IAC177-MOC045-199-120235-
/O.EXP.KDVN.SV.W.0040.000000T0000Z-150612T0230Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
926 PM CDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN VAN BUREN...SCOTLAND
AND WESTERN CLARK COUNTIES WILL EXPIRE AT 930 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4048 9226 4060 9218 4090 9218 4090 9207
4042 9171 4025 9174 4026 9195 4030 9195
4030 9235
TIME...MOT...LOC 0221Z 273DEG 28KT 4072 9213 4045 9208 4026 9216
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:58 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 11, 6:58 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 PM CDT THU JUN 11 2015
.SYNOPSIS...
ISSUED AT 325 PM CDT THU JUN 11 2015
NEARLY STATIONARY EAST-WEST FRONTAL BOUNDARY EXTENDED PRACTICALLY
PARALLEL TO INTERSTATE 80 ACROSS IA AND IL. TO THE SOUTH OF THIS
FRONT TEMPERATURES WERE IN THE LOWER 80S WITH DEWPOINTS IN THE
LOWER 70S. QUITE THE THERMAL GRADIENT WITH EAST WINDS COMING OFF
LAKE MICHIGAN KEEPING READINGS IN OUR NORTH ONLY IN THE MID 60S
(WHERE ITS RAINING) TO THE LOWER 70S (WHERE ITS CLOUDY).
SPC MESO ANALYSIS INDICATES A VERY NICE LOW LEVEL MOISTURE
TRANSPORT FROM THE SOUTHERN PLAINS INTO EASTERN IA. PRECIPITABLE
WATERS ARE 1.80 INCHES FROM WESTERN MO TO EASTERN IA. STRONG
EFFECTIVE BULK SHEAR OF 50 KT WAS NOTED IN EASTERN IA AND NORTHERN
IL NEAR THE STALLED BOUNDARY. SBCAPES WERE 2000 TO 3500 J/KG JUST
SOUTH OF THE DVN CWA. EFFECTIVE SR HELICITY OF 300+ WAS NOTED IN
P0RTIONS OF EASTERN IA.
&&
.SHORT TERM...(LATE THIS AFTERNOON THROUGH TONIGHT)
ISSUED AT 325 PM CDT THU JUN 11 2015
...FLASH FLOODING POSSIBLE THROUGH FRIDAY MORNING...
ALL OF THE PIECES ARE STARTING TO FALL INTO PLACE REGARDING FLASH
FLOODING THIS EVENING AND OVERNIGHT ACROSS THE AREA. AREAS OF
SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGHOUT THE NEXT
12 HOURS OR SO.
FLASH FLOOD POTENTIAL...
HAND ANALYSIS ALONG WITH MSAS ANALYSIS DEPICTS AN EASTERLY FLOW
OFF LAKE MICHIGAN. THIS FLOW...ALONG WITH THE LACK OF SURFACE
HEATING DUE TO CLOUD COVER HAS KEPT THE WARM FRONT NEARLY
STATIONARY TODAY. EARLIER ANALYSIS SHOWS THE H85 LLJ...THERMAL AND
MOISTURE BOUNDARY OVER THE CWA. THE SURFACE LOW TO WEST AND SOUTH
HAS BEEN FORECAST TO MOVE NORTHEAST BY THE MODELS. HOWEVER
PRESSURE FALLS AND TRENDS SUGGESTS THAT THE LOW IS GOING TO MOVE
MORE EAST THAN NORTH. WITH PWATS NEAR 2 INCHES AND MOISTURE
POOLING ALONG THE WARM FRONT...THUNDERSTORMS WITH HIGH RAIN RATES
WILL FORM. FLASH FLOODING IS POSSIBLE FROM THUNDERSTORMS THIS
EVENING AND TONIGHT. OVERALL 1 TO 4 INCHES IS POSSIBLE. AN
ISOLATED 5 INCHES IS NOT OUT OF THE QUESTION.
CONVECTION IS STARTING TO FIRE ACROSS NW MO AND SE NE. THESE STORMS
WILL LIKELY FOLLOW THE LOW TRACK AND THE WARM FRONT INTO OUR AREA.
STORMS COULD BACKBUILD INTO THE H85 LLJ THIS EVENING AND TONIGHT.
THIS COULD LEAD TO FLASH FLOODING ACROSS THE AREA. WPC HAS THE
ENTIRE CWA IN A MODERATE RISK FOR EXCESSIVE RAINFALL.
SEVERE WEATHER POTENTIAL...
POTENT SURFACE FRONT AND WARM FRONT WILL SIT ACROSS THE AREA. WHILE
CLOUD COVER HAS LEAD TO LOWER SBCAPE...CAPE IS MOSTLY SOUTH OF THE
WARM FRONT FROM INSOLATION...MODEST CAPE AND DEEP LAYER SHEAR OF 45
KTS...ALONG WITH 0-1KM SHEAR AT 25 TO 35 KTS SUGGESTS STORMS COULD
BECOME SEVERE. ANY SFC BASED STORM COULD FORM INTO A SUPERCELL WITH
ALL SEVERE WEATHER THREATS POSSIBLE. AN ISOLATED
TORNADO...ESPECIALLY NEAR THE LOW CANNOT BE RULED OUT. LATER ON THIS
EVENING...ELEVATED STORMS SHOULD TAKE OVER. H85 LLJ WILL FUEL
SUFFICIENT MOISTURE AND INSTABILITY INTO THE AREA. A WIND THREAT
WOULD THEN BE POSSIBLE WITH LATER STORMS.
OVERALL POSSIBLE IMPACTS...
FLASH FLOODING AND RIVER FLOODING APPEAR TO BE THE MOST LIKELY
IMPACTS FROM THIS SYSTEM. A FEW GAUGES COULD GO INTO FLOOD WITH THE
PROJECTED RAINFALL. ALSO DAMAGE FROM SEVERE WEATHER IS POSSIBLE
ACROSS THE AREA. EVERYONE IS ENCOURAGED TO PAY ATTENTION TO
FORECASTS AND POSSIBLE WATCHES AND WARNINGS THROUGH THE EVENING AND
OVERNIGHT TIME PERIODS.
.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 325 PM CDT THU JUN 11 2015
FORECAST FOCUS ON A CONTINUED WET PATTERN THROUGH NEXT WEEK.
FRIDAY AND FRIDAY NIGHT...I WILL WALK OUT THE LINGERING SHOWERS
AND STORMS IN THE MORNING BUT THE AFTERNOON APPEARS DRY AS THE
COLD FRONT PUSHES TO OUR SOUTHEAST. NORTH TO NORTHEAST WINDS WILL
ALLOW FOR COOLER TEMPERATURES WITH AFTERNOON HIGHS RANGING FROM 70
IN OUR FAR NORTH TO THE UPPER 70S IN THE SOUTHEAST. WEAK HIGH
PRESSURE WILL BRING A DRY NIGHT TO MOST LOCATIONS FRIDAY NIGHT.
LOW TEMPERATURES WILL RANGE FROM THE MID TO UPPER 50S NORTH TO THE
LOWER 60S SOUTH. RETURN FLOW AROUND THE DEPARTING HIGH ALREADY BY
SUNRISE SATURDAY SO I WILL MAINTAIN THE SMALL POP IN OUR FAR
SOUTH.
SATURDAY THROUGH NEXT THURSDAY...APPEARS ANOTHER ACTIVE PATTERN
SETS UP WITH THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL.
HOWEVER...WAY TOO EARLY TO DETERMINE THE SPECIFICS. APPEARS THE
PATTERN IS LOCKED IN FOR THE FORESEEABLE FUTURE WITH TROUGHINESS
IN THE ROCKIES AND A SOUTHWEST FLOW ALOFT INTO THE MIDWEST. THE
GULF WILL BE WIDE OPEN FOR BUSINESS BUT TIMING THE INDIVIDUAL
MCS'S IS TRICKY THIS FAR OUT. SEVERAL ROUNDS OF HEAVY RAIN WOULD
IMPACT ANY FLOODING ISSUES ON THE RIVERS. STAY TUNED.
HIGH TEMPERATURES THROUGHOUT THE EXTENDED LOOK TO BE MAINLY IN
THE LOWER 80S WITH LOWS IN THE 60S. DEWPOINTS WILL BE WELL INTO
THE 60S TO LOWER 70S...IF NOT HIGHER.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 657 PM CDT THU JUN 11 2015
A LOW PRESSURE SYSTEM MOVING ALONG A STALLED BOUNDARY ACROSS IOWA
AND ILLINOIS WILL CONTINUE TO PRODUCE WIDESPREAD RAIN AND
THUNDERSTORMS ACROSS THE AREA THIS EVENING INTO THE EARLY
OVERNIGHT HOURS. VERY HEAVY RAIN AND STRONG GUSTY WINDS ARE
POSSIBLE WITH THE STRONGEST STORMS...ESPECIALLY ACROSS THE
CID...MLI AND BRL TERMINALS THIS EVENING. FLIGHT CONDITIONS WILL
REMAIN IFR AT DBQ WITH A POTENTIAL FOR LIFR. CID AND MLI WILL
LOWER TO PREVAILING IFR LATE TONIGHT...CONTINUING INTO FRIDAY
MORNING...MAINLY DUE TO LOW CLOUDS. CONFIDENCE IS LOW AS TO HOW
FAST CONDITIONS IMPROVE FROM IFR TO MVFR DURING THE DAY FRIDAY.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.
&&
SYNOPSIS...HAASE
SHORT TERM...GIBBS
LONG TERM...HAASE
AVIATION...SHEETSHazardous weather outlook, Jun 11, 12:39 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1239 PM CDT THU JUN 11 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-121745- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1239 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT FLASH FLOODING WILL BE POSSIBLE FROM ANY THUNDERSTORM THAT DOES DEVELOP ACROSS THE AREA TODAY. A FLASH FLOOD WATCH IS IN EFFECT UNTIL FRIDAY MORNING ACROSS THE AREA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE TODAY...AND PARTICULARLY THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. STORMS ARE EXPECTED TO FORM ALONG AN ADVANCING FRONT. SHEAR AND INSTABILITY PROFILES SUGGEST THAT THESE STORMS COULD INITIALLY FORM AS SUPERCELLS AND MAY EVOLVE TO PRIMARILY STRAIGHT-LINE WIND PRODUCERS AS THE EVENING PROGRESSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING MAINLY EAST OF THE MISSISSIPPI RIVER AND INTO NORTHEASTERN MISSOURI. SEVERE WEATHER IN NOT EXPECTED ON FRIDAY. PERIODIC EPISODES OF THUNDERSTORMS WILL THEN AGAIN BE POSSIBLE FROM SATURDAY NIGHT THROUGH WEDNESDAY. CURRENT INDICATIONS SUGGEST THE SEVERE THREAT WILL GENERALLY BE LOW DURING THIS TIME. REPEATED ROUNDS OF HEAVY RAIN COULD LEAD TO FLOODING PROBLEMS ACROSS MUCH OF THE OUTLOOK AREA BY EARLY NEXT WEEK. BUT THERE IS STILL SOME UNCERTAINTY ON HOW FAR NORTH OR SOUTH THE MAIN STORM TRACK WILL LAY OUT...WITH LATEST INDICATIONS SUGGESTING IT MAY BE SHIFTING ALONG AND TO THE SOUTH OF THE OUTLOOK AREA FROM MONDAY THROUGH WEDNESDAY. STAY TUNED FOR LATER UPDATES AND FORECASTS CONCERNING THIS POSSIBLE ACTIVE WEATHER PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BOTH TODAY AND TONIGHT ACROSS THE ENTIRE OUTLOOK AREA.
In the hours before
Local storm report, Jun 11, 6:41 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
641 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 1 WNW INDEPENDENCE 42.47N 91.91W
06/11/2015 E1.62 INCH BUCHANAN IA TRAINED SPOTTER
STORM TOTAL BETWEEN 1.50 AND 1.74 INCHES. TOTAL SO FAR
SINCE ONSET OF RAIN EARLY THIS MORNING.
&&Local storm report, Jun 11, 6:42 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
642 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN WSW QUASQUETON 42.39N 91.76W
06/11/2015 M1.29 INCH BUCHANAN IA TRAINED SPOTTER
1.29 INCHES OF RAIN SINCE 0605 THIS MORNING. LIGHT RAIN
AT OBSERVATION.
&&Special weather statement, Jun 11, 7:02 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 PM CDT THU JUN 11 2015
ILZ024-120045-
MERCER-
702 PM CDT THU JUN 11 2015
...A STRONG THUNDERSTORM WILL AFFECT MERCER COUNTY...
AT 701 PM CDT...A STRONG THUNDERSTORM WAS OVER JOY...OR NEAR ALEDO...
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALEDO...BURGESS...VIOLA...MILLERSBURG...MATHERVILLE...REYNOLDS...
JOY...SHALE CITY...BODEN...HAMLET...MANNON...PREEMPTION...OLD
GILCHRIST...MARSTON...GILCHRIST...GINGLE CORNERS...ALEDO MERCER
COUNTY AIRPORT AND WANLOCK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE QUAD CITIES .
LAT...LON 4116 9095 4127 9096 4133 9076 4133 9056
4112 9052
TIME...MOT...LOC 0001Z 261DEG 17KT 4123 9086
GIBBSLocal storm report, Jun 11, 7:23 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TORNADO 2 SSE REYNOLDS 41.31N 90.66W
06/11/2015 MERCER IL LAW ENFORCEMENT
TREES AND POWERLINES DOWN 1 MILE SOUTH OF 170TH AVE.
RADAR CONFIRMED TORNADO DEBRIS SIGNATURE. PRELIMINARY
REPORT...SURVEY TEAM WILL INVESTIGATE TOMORROW.
&&
UTTECHLocal storm report, Jun 11, 7:57 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
757 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HEAVY RAIN 6 NE VAN HORNE 42.08N 92.03W
06/11/2015 M1.00 INCH BENTON IA TRAINED SPOTTER
RAINFALL SO FAR.
&&Special weather statement, Jun 11, 8:06 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 PM CDT THU JUN 11 2015
IAZ040>042-051>054-063-064-ILZ001-120400-
JO
DAVIESS-BENTON-JACKSON-DUBUQUE-JONES-IOWA-LINN-BUCHANAN-JOHNSON-
DELAWARE-
806 PM CDT THU JUN 11 2015
...A LINE OF THUNDERSTORMS WILL AFFECT NORTHWESTERN JO
DAVIESS...DUBUQUE...NORTHWESTERN JACKSON...BUCHANAN...LINN...
BENTON...NORTHERN JONES...NORTHWESTERN JOHNSON...NORTHERN IOWA AND
DELAWARE COUNTIES...
AT 759 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR EARLVILLE TO NEAR BROOKLYN...AND MOVING NORTHEAST AT 20
MPH. NUMEROUS THUNDERSTORMS WERE REPEATING OVER THE SAME AREA.
DOPPLER RADAR HAS INDICATED ABOUT 2 INCHES OF RAIN SINCE 7 PM.
SEVERAL INCHES OF RAIN CAN BE EXPECTED THIS EVENING WHICH MAY CAUSE
FLASH FLOODING.
LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...DUBUQUE...INDEPENDENCE...ANAMOSA...VINTON...
MANCHESTER...MARENGO...MARION...HIAWATHA...ASBURY...DYERSVILLE...
MONTICELLO...ROBINS...BELLE PLAINE...JESUP...CENTER POINT...
CASCADE...FAIRFAX...EPWORTH AND EAST DUBUQUE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 215.
INTERSTATE 380 BETWEEN MILE MARKERS 13 AND 55.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4264 9071 4237 9054 4160 9230 4229 9230
4230 9207 4264 9208 4265 9090 4267 9089
TIME...MOT...LOC 0059Z 331DEG 23KT 4244 9125 4178 9241
HAASEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:30 PM CDT | Special Weather Statement | DVN | Clark | 45 min |
| Jun 11, 8:06 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Jones, Linn | 3 hr |
| Jun 11, 8:45 PM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Linn | 6 hr |
| Jun 11, 8:48 PM CDT | Special Weather Statement | DVN | Linn | 27 min |
| Jun 11, 9:15 PM CDT | Special Weather Statement | DVN | Jackson, Jones | 3 hr |
| Jun 11, 10:08 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Iowa, Johnson, Muscatine, Scott | 6 hr |
| Jun 11, 10:25 PM CDT | Flash Flood Warning | DVN | Clinton, Jackson | 6 hr |
| Jun 12, 1:23 AM CDT | River Flood Warning | DVN | Iowa | 8 days |
| Jun 12, 2:30 AM CDT | River Flood Warning | DVN | Clinton, Scott | 7 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.